BibTeX record journals/jasis/Oluic-Vukovic97

download as .bib file

@article{DBLP:journals/jasis/Oluic-Vukovic97,
  author    = {Vesna Oluic{-}Vukovic},
  title     = {Bradford's Distribution: From the Classical Bibliometric "Law" to
               the More General Stochastic Models},
  journal   = {J. Am. Soc. Inf. Sci.},
  volume    = {48},
  number    = {9},
  pages     = {833--842},
  year      = {1997},
  url       = {https://doi.org/10.1002/(SICI)1097-4571(199709)48:9\<833::AID-ASI7\>3.0.CO;2-S},
  doi       = {10.1002/(SICI)1097-4571(199709)48:9\<833::AID-ASI7\>3.0.CO;2-S},
  timestamp = {Wed, 13 May 2020 17:19:45 +0200},
  biburl    = {https://dblp.org/rec/journals/jasis/Oluic-Vukovic97.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics